MathSciNet Relay Station
MathSciNet bibliographic data
MR2995430 35J10 (35C15)
Qiao, Lei; Deng, Guantie Integral representation for the solution of the stationary Schrödinger equation in a cone. Math. Nachr. 285 (2012), no. 16, 2029–2038.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement